# SDR SIMA20120830004

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 19,006 hours, 16,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Odor
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4272 THE CREW REPORTED THE CAPTAINS FLASHLIGHT HAS A FOUL SMELL COMING FROM IT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED CAPTAINS FLASHLIGHT BATTERY IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE ODOR WAS NO LONGER PRESENT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
